On the finiteness of Gröbner bases computation in quotients of the free algebra

Research output: Contribution to journalArticle

Abstract

We investigate, for quotients of the non-commutative polynomial
ring, a property that implies finiteness of Gröbner bases
computation, and examine its connection with Noetherianity.
We propose a Gröbner bases theory for our factor algebras, of particular interest for
one-sided ideals, and show a few
applications, e.g. how to compute (one-sided) syzygy modules.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • non-commutative algebras, Grobner bases, Dickson's lemma, Noetherianity, syzygies, POLYNOMIAL-RINGS
Original languageEnglish
Pages (from-to)157-180
JournalApplicable Algebra in Engineering, Communication and Computing
Volume11
Issue number3
Publication statusPublished - 2001
Publication categoryResearch
Peer-reviewedYes